# SDR DALA2023080806461

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31987
- Aircraft time: 19,902 hours, 7,428 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4902992) R1 DOOR WILL NOT LOCK CLOSED AND CANNOT BE OPENED FROM THE EXTERIOR OF THE A/C. DOOR ADJ/TEST IAW B737 AMM 52-41. DOOR OPS CKS OK.
